Abstract and Applied Analysis

Oscillation Criteria for Second-Order Neutral Delay Dynamic Equations with Nonlinearities Given by Riemann-Stieltjes Integrals

Haidong Liu and Cuiqin Ma

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We establish several oscillation criteria for a class of second-order neutral delay dynamic equations with nonlinearities given by Riemann-Stieltjes integrals. Our results extend and unify a number of other existing results and handle the cases which are not covered by known criteria. The new results we obtain are of significance because the equations we study allow an infinite number of nonlinear terms and even a continuum of nonlinearities.

Article information

Source
Abstr. Appl. Anal. Volume 2013 (2013), Article ID 530457, 9 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393512179

Digital Object Identifier
doi:10.1155/2013/530457

Mathematical Reviews number (MathSciNet)
MR3134181

Zentralblatt MATH identifier
1301.34115

Citation

Liu, Haidong; Ma, Cuiqin. Oscillation Criteria for Second-Order Neutral Delay Dynamic Equations with Nonlinearities Given by Riemann-Stieltjes Integrals. Abstr. Appl. Anal. 2013 (2013), Article ID 530457, 9 pages. doi:10.1155/2013/530457. https://projecteuclid.org/euclid.aaa/1393512179


Export citation

References

  • R. P. Agarwal, D. O'Regan, and S. H. Saker, “Oscillation criteria for second-order nonlinear neutral delay dynamic equations,” Journal of Mathematical Analysis and Applications, vol. 300, no. 1, pp. 203–217, 2004.
  • A. K. Tripathy, “Some oscillation results for second order nonlinear dynamic equations of neutral type,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. 1727–1735, 2009.
  • R. P. Agarwal, D. O'Regan, and S. H. Saker, “Oscillation theorems for second-order nonlinear neutral delay dynamic equations on time scales,” Acta Mathematica Sinica, vol. 24, no. 9, pp. 1409–1432, 2008.
  • T. Candan, “Oscillation of second-order nonlinear neutral dynamic equations on time scales with distributed deviating arguments,” Computers & Mathematics with Applications, vol. 62, no. 11, pp. 4118–4125, 2011.
  • S. Y. Zhang and Q. R. Wang, “Oscillation of second-order nonlinear neutral dynamic equations on time scales,” Applied Mathematics and Computation, vol. 216, no. 10, pp. 2837–2848, 2010.
  • Z. L. Han, T. X. Li, S. R. Sun, C. Zhang, and B. X. Han, “Oscillation criteria for a class of second-order neutral delay dynamic equations of Emden-Fowler type,” Abstract and Applied Analysis, vol. 2011, Article ID 653689, 26 pages, 2011.
  • T. X. Li, Z. L. Han, S. R. Sun, and D. W. Yang, “Existence of nonoscillatory solutions to second-order neutral delay dynamic equations on time scales,” Advances in Difference Equations, vol. 2009, Article ID 562329, 10 pages, 2009.
  • D. X. Chen, “Oscillatory properties of second-order nonlinear neutral dynamic equations with positive and negative coefficients,” Journal of Applied Mathematics and Computing, vol. 42, no. 1-2, pp. 227–243, 2013.
  • S. R. Grace, J. R. Graef, and M. A. El-Beltagy, “On the oscillation of third order neutral delay dynamic equations on time scales,” Computers & Mathematics with Applications, vol. 63, no. 4, pp. 775–782, 2012.
  • L. Erbe, T. S. Hassan, and A. Peterson, “Oscillation criteria for nonlinear functional neutral dynamic equations on time scales,” Journal of Difference Equations and Applications, vol. 15, no. 11-12, pp. 1097–1116, 2009.
  • S. Hilger, “Analysis on measure chains–-a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990.
  • M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäauser, Boston, Mass, USA, 2001.
  • S. H. Saker and D. O'Regan, “New oscillation criteria for second-order neutral dynamic equations on time scales via Riccati substitution,” Hiroshima Mathematical Journal, vol. 42, no. 1, pp. 77–98, 2012.
  • H. W. Wu, R. K. Zhuang, and R. M. Mathsen, “Oscillation criteria for second-order nonlinear neutral variable delay dynamic equations,” Applied Mathematics and Computation, vol. 178, no. 2, pp. 321–331, 2006.
  • D. X. Chen, “Oscillation of second-order Emden-Fowler neutral delay dynamic equations on time scales,” Mathematical and Computer Modelling, vol. 51, no. 9-10, pp. 1221–1229, 2010.
  • G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, Cambridge, UK, 2nd edition, 1952.
  • Y. G. Sun, “Interval oscillation criteria for second-order dynamic equations with nonlinearities given by Riemann-Stieltjes integrals,” Abstract and Applied Analysis, vol. 2011, Article ID 719628, 14 pages, 2011.
  • Y. G. Sun and F. W. Meng, “Oscillation of second-order delay differential equations with mixed nonlinearities,” Applied Mathematics and Computation, vol. 207, no. 1, pp. 135–139, 2009. \endinput